# SDR ASAA0410066

- Difficulty date: February 13, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC- DURING INSPECTION, FOUND THE EMERGENCY FLOOR TRACK LIGHTS ON SEAT PALLET 8-6 INOPERATIVE.  REPLACED BATTERY PACK, THEN LIGHTS TESTED NORMAL.  (M)
